Open Access
March, 1975 On Admissibility and Uniform Admissibility in Finite Population Sampling
A. J. Scott
Ann. Statist. 3(2): 489-491 (March, 1975). DOI: 10.1214/aos/1176343077


Let $p_0$ be a given sampling design, and $p$ be any sampling design with support contained in that of $p_0$. It is shown that if an estimator, $e$, of some finite population quantity is admissible with respect to $p_0$ it is also admissible with respect to $p$. Similarly if the pair $(e, p_0)$ is uniformly admissible in the sense of Joshi (1966), then so is the pair $(e, p)$.


Download Citation

A. J. Scott. "On Admissibility and Uniform Admissibility in Finite Population Sampling." Ann. Statist. 3 (2) 489 - 491, March, 1975.


Published: March, 1975
First available in Project Euclid: 12 April 2007

zbMATH: 0314.62007
MathSciNet: MR359113
Digital Object Identifier: 10.1214/aos/1176343077

Primary: 62D05
Secondary: 62D15

Keywords: admissible estimators , finite population sampling , uniform admissibility

Rights: Copyright © 1975 Institute of Mathematical Statistics

Vol.3 • No. 2 • March, 1975
Back to Top